# SDR IPXA2023052193285

- Difficulty date: May 12, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft time: 90,240 hours, 17,481 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: L/W Xos=630
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3*** MAJOR REPAIR *** L/H INNER FIXED LE HAS A CRACKED BEADED DOUBLER AT APPROX. XOS=629.6 - XOS=633.4 RIB BAY.CUT OUT DAMAGED SECTION OF BEADED DOUBLER AND INSTALLED REPAIR DOUBLER AT STA APPROX. XOS=629.6 - XOS=633.4 RIB BAY IAW MD-11 SRM 57-02-2R-15. REPAIR 15 FIGURE 205, REV 69.01. (MAJOR)
